💥 Stay ahead of allergies with Kirkland’s powerhouse antihistamine!
Kirkland Signature Diphenhydramine HCl 25mg Allergy Medicine offers a potent, fast-acting antihistamine formula identical to Benadryl’s active ingredient. With 1200 easy-to-swallow tablets, it provides long-lasting relief from hay fever and upper respiratory allergy symptoms, making it an essential staple for proactive allergy management.
M**A
Good price point for a familiar product
Important to keep in the medicine cabinet. Having a ready supply at a good price point from Kirland (Costco) brand is a great way to solve the problem. Works well. Simple but effective.
C**R
It's benedryl, two HUGE bottles!
Update: July 2020 - I put in for a second order and despite these being listed as prime shipping, it still gave a week out for delivery, and then was delayed again. When I sent a message to the seller asking about it and the tracking info my order was canceled and refunded my purchase price.Had to use another vendor here, cost a little more and only one bottle. Not sure what happened but I'm disappointed.What can I say, it's two HUGE bottles of benedryl! Too me, it's a great deal. I use these frequently to combat allergies that other medications can't control. These work the best and are cost effective compared to others. I'll be buying again.
K**S
Effective
I've been using this product for several years, and it works quickly and efficiently. I was buying my allergy products from a different source, but when I discovered these bigger bottles and multi-packs on Amazon, making the switch was easy. I gave the "flavor" factor two stars because you don't want these to linger in your mouth, as they become quite bitter as they dissolve. They are very easy to swallow - especially with some water - so this shouldn't be an issue at all. This is a very good product at a very good price.
B**B
Great quality at a lower price than in the warehouse!
I use these daily as a sleep aid and nighttime allergy medicine. For those unaware, this is the exact same medication in most over the counter sleep aids at a fraction of the cost, and these are Kirkland (Costco) brand yet cheaper than buying in the store.I also have bee sting allergy so keep a few of these in an emergency pill pack with me all the time. For any acute allergic reaction I was advised to chew two immediately and use my epinephrine auto injector, then call 911. So far I have never had to do that, but having these on hand is a must for anyone with even moderate allergies.
Z**Y
Unbeatable price
I have a cat allergy, and my roommate has a pet cat. I take a 24 hour antihistamine daily, but I still need to take these quite a bit. I'm generally fine unless I get cat hair on me, then my eyes start to itch and it goes downhill from there. Anyway, these have done the trick every time I've taken them, which is about daily. I've also used them a few times when I've struggled sleeping. The price is unbelievable as well. about a quarter of the price of the generic brand at my local supermarket. A bottle with 365 tablets there was a bit more than the twin pack (1200 tablets) here. Can't recommend this enough to anyone who is frequently in need of benadryl.
B**N
Works good, but not Perfect for me
I have been taking these Kirkland brand, allergy meds. (compare to Benadryl Allergy Ultratab) I honestly can't tell a difference betwee, this, and the much more expensive name brand. These work pretty well for me, when I take them 2 at a time. (directions say take 1-2, 4-6 times a day) I have personally found that I do pretty well taking 2 of them in the morning, and then 2 more at night. If I take a dose in the middle, it seems to make me feel tired. Ideally, I would like to take an early afternoon dose, but I am not willing to suffer through the drowsy effect. If I am outside at all (which I am usually outdoors for a Min of 3 hours a day) I can feel it wearing off in the afternoon, and have to supplement with a different kind that is non-drowsy. I'll keep taking these, because the price is pretty unbeatable for a product that actually works! I just wish they lasted a little longer, or that my body wasn't sensitive to it, and could handle that afternoon dose.When I am outside pretty much 24/7, like on my camping trips, I take a different product that is just 1 pill a day, and then I will supplement it with an afternoon dose of these, and I would say 90% of my allergy issues are solved.These are a great deal, and I am pretty happy with them. Definitely worth trying out!
G**B
It's nice to be able to buy in bulk from a ...
This is one of a few Kirkland products I trust and buy. I have been taking diphenhydramine for years with Ibuprofen And acetomenophen as a way to curb chronic pain from Fibromyalgia, DDD,and RA it also helps with chronic allergies while at the same time curbing my anxiety. I take 50 mg 3 times a day and 75 mg at night. It has never weakened it's effects over the years unless I bought a brand that was not what they claimed. It's nice to be able to buy in bulk from a company I trust and for a price I can afford on my fixed income. And this is also great for IBD as well I will continue to buy and use this product and encourage others to do the same. I hope this was helpful. I don't know what we did before amazon . I am house bound and they are my most used shopping spot. I do use chewy for my pets and michaels and hobby lobby for crafting . I use amazon for everything else. What I can't get from there my son and his wife go out and get. I love you amazon
L**D
Great as a sleep aid, too ...
Diphenhydramine HCL is the active agent in most of the "sleep" combo meds (Tylenol PM, Advil PM, Excedrin PM, etc.). Since I already take ibuprofen in the evening, why pay the premium for one of the combo sleep meds when I can just add some diphenhydramine to my evening pill regimen? After checking with my doc and getting the "sure, why not?" response, I ordered this.Works great! I have severe osteoarthritis and falling asleep is often difficult. I take a large amount of ibuprofen -- again, with the direction of my doc -- and adding this (2 tablets -- 25mg each = 50mg dose), I can actually fall asleep and awake in the morning without any "hangover" or grogginess. After taking this for over a year, I've noticed no change in tolerance or effect. Still works great. I'll continue to use it as long as it's effective.
Trustpilot
1 week ago
3 days ago